1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

Suppose that $g\ge3$ , that $n\ge0$ , and that $\ell\ge1$ . The main result is that if $E$ is a smooth variety that dominates a codimension $1$ subvariety $D$ of $\mathcal{M}_{g,n}[\ell]$ , the moduli space of $n$ -pointed, genus $g$ , smooth, projective curves with a level $\ell$ structure, then the closure of the image of the monodromy representation $\pi_{1}(E,e_{o})\to {\mathrm{Sp}}_{g}(\widehat{ \mathbb{Z}})$ has finite index in ${\mathrm{Sp}}_{g}(\widehat{ \mathbb{Z}})$ . A similar result is proved for codimension $1$ families of principally polarized abelian varieties.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Hain, Richard - 

Id.: 55259222

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave14D05 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Duke University Press

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0012-7094
[References] 1547-7398

Fecha de contribución: 25-jul-2012

Contacto:

Localización:
* Duke Math. J. 161, no. 7 (2012), 1351-1378
* doi:10.1215/00127094-1593299

Otros recursos del mismo autor(es)

  1. The abelianization of the Johnson kernel We prove that the first complex homology of the Johnson subgroup of the Torelli group $T_g$ is a non...
  2. On the fundamental groups of normal varieties International audience

Otros recursos de la mismacolección

  1. A product for permutation groups and topological groups We introduce a new product for permutation groups. It takes as input two permutation groups, $M$ and...
  2. Rank, combinatorial cost, and homology torsion growth in higher rank lattices We investigate the rank gradient and growth of torsion in homology in residually finite groups. As a...
  3. Moduli of curves as moduli of $A_{\infty}$ -structures We define and study the stack $\mathcal{U}^{ns,a}_{g,g}$ of (possibly singular) projective curves of...
  4. On the geometry of thin exceptional sets in Manin’s conjecture Manin’s conjecture predicts the rate of growth of rational points of a bounded height after removing...
  5. Errata for Stephan Ehlen, “CM values of regularized theta lifts and harmonic weak Maaß forms of weight $1$ ,” Duke Math. J., Volume 166, Number 13 (2017), 2447–2519

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.